Periodic Solutions for Some Second-Order Differential Equations

  • Maria do Rosário Grossinho
  • Stepan Agop Tersian
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 52)

Abstract

In this chapter, we apply variational methods to prove the existence of periodic solutions of some second-order non-linear differential equations, namely in resonance situations.

Keywords

Periodic Solution Quadratic Form Minimax Theorem Fourier Series Expansion Unique Continuation Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [Au]
    Austin G. Biomathematical model of the aneurysm of the circle of Willis, I: The Duffing equation and some approximate solutions, Math.Biosci., 1971;11:163.MATHCrossRefGoogle Scholar
  2. [Cr]
    Cronin J. Biomathematical model of the aneurysm of the circle of Willis: A quantative analysis of the differential equation of Austin, Math. Biosci., 1973;16:209–225.MathSciNetMATHCrossRefGoogle Scholar
  3. [Gr]
    Grossinho MR. Periodic solutions of some second order differential equations at resonance. Advances in Difference Equations, I, Gordon and Breach, S. Elaydi, G. Ladas e I. Gyori eds., 1995:271–280.Google Scholar
  4. [GMT2]
    Grossinho MR, Minhos F., Tersian S. Periodic solutions for a class of second-order equations. Proceedings of a Summer School, Sozopol’ 1998, Heron Press, 1999:67–70.Google Scholar
  5. [GMT2]
    Grossinho MR, Minhos F., Tersian S. Homoclinic and periodic solutions for a class of second-order equations. Proceedings of ASDE’98, Lisbon. Birkhäser, to appear.Google Scholar
  6. [GrSJ]
    Grossinho MR, Sanchez L. A note on periodic solutions of some nonautonomous differential equations, Bull. Austral. Math. Soc. 1986;34:253–265.MathSciNetMATHCrossRefGoogle Scholar
  7. [LW]
    Li S., Willem M, Applications of local linking to critical point theory. J Math. Anal. Appl., 1995;189:6–32.MathSciNetMATHCrossRefGoogle Scholar
  8. [Ma]
    Mawhin J. Compacité, monotonie e convexité dans étude de problèmes aux limites semi-linéaires Seminaire d’Analyse Moderne,1981.Google Scholar
  9. [Sil]
    Silva EA. Linking theorems and applications to semilinear elliptic problems at resonance, Nonlinear Analysis T.M.A.,1991;16:455–477MATHCrossRefGoogle Scholar
  10. [Ra]
    Ramos M. Teoremas de Enlace na Teoria dos Pontos Críticos. Universidade de Lisboa,1993.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2001

Authors and Affiliations

  • Maria do Rosário Grossinho
    • 1
    • 2
  • Stepan Agop Tersian
    • 3
  1. 1.ISEGUniversidade Técnica de LisboaPortugal
  2. 2.CMAFUniversidade de LisboaPortugal
  3. 3.University of RousseBulgaria

Personalised recommendations